# SDR SWAA2023070352635

- Difficulty date: May 25, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK RBL45 BS410;440;473 WL208.<[01] VERIFIED APPLCABILITY PER SRM 53-00-52-1A-1. REMOVED CORROSION FROM CABIN SEAT TRACK AT BS 440 RBL45 W208 L:3' W:.45' D:.25' ON CROWN FOUND SEAT TRCK TO BE OUT OF LIMIT PER SRM 53-00-52-1A-1 FIG.103. TOOL ID: ATS1738 DD:10/2023; ATS400 DD:09/2023.;[02] CORRECTION ON ACTION 1: VERIFIED APPLCABILITY PER SRM 53-00-52-1A-1. REMOVED CORROSION FROM CABIN SEAT TRACK AT BS 440 RBL45 W208 L:3' W:.45' D:.025' ON CROWN FOUND SEAT TRCK TO BE OUT OF LIMIT PER SRM 53-00-52-1A-1 FIG.103. TOOL ID: ATS1738 DD:10/2023; ATS400 DD:09/2023.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTION 2.;[04] VERIFIED MEASUREMENTS TABLE.;[05] REMOVED PASSENGER CABIN SEAT TRACK RBL45 BS380-480 PER SRM 51-40-02-0G-0.;[06] SEAT TRACK AT BS 370-BS480 RBL 45 WL 208 FABRICATED IAW DWG 143A5310 REV:B. LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-05-0G-0; DWG 143A5300;[07] REQUEST OK TO INSTALL SEAT TRACK RBL45 BS380-480.;[08] VERIFIED CORRECTIVE ACTIONS 5-7. OK TO INSTALL SEAT TRACK RBL 45 STA 380 TO 480.;[09] INSTALLED PASSNEGER CABIN SEAT TRACK RBL45 BS380-480 PER SRM 51-40-02-0G-0 AND BOEING DWG: 143A5300. TOOL ID: E11969 DUE DATE: 12/31/2023.;[10] VERIFIED CORRECTIVE ACTION 9.
